Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The ergodic decomposition of conservative Baire measures


Author: Michael L. Sturgeon
Journal: Proc. Amer. Math. Soc. 44 (1974), 141-146
MSC: Primary 60J05
DOI: https://doi.org/10.1090/S0002-9939-1974-0331517-0
MathSciNet review: 0331517
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Certain topological conditions on a Markov transition function are shown sufficient for an integral representation of conservative invariant Baire measures. The analysis incorporates the Choquet-Bishop-de Leeuw extension of the Krein-Milman theorem.


References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Appl. Math., vol. 29, Academic Press, New York, 1968. MR 41 #9348. MR 0264757 (41:9348)
  • [2] R. H. Farrell, Representation of invariant measures, Illinois J. Math. 6 (1962), 447-467. MR 27 #265. MR 0150264 (27:265)
  • [3] S. R. Foguel, The ergodic theory of Markov processes, Van Nostrand Math. Studies, no. 21, Van Nostrand-Reinhold, New York, 1969. MR 41 #6299. MR 0261686 (41:6299)
  • [4] -, Remarks on conservative Markov processes, Israel J. Math. 6 (1968), 381-383. MR 39 #4939. MR 0243618 (39:4939)
  • [5] P. A. Meyer, Probability and potentials, Blaisdell, Waltham, Mass., 1966. MR 34 #5119. MR 0205288 (34:5119)
  • [6] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N.J., 1966. MR 33 #1690. MR 0193470 (33:1690)
  • [7] M. Rosenblatt, Markov processes. Structure and asymptotic behavior, Springer-Verlag, Berlin and New York, 1971. MR 0329037 (48:7379)
  • [8] -, Transition probability operators, Proc. Fifth Berkeley Sympos. Math. Statist, and Probability (Berkeley, Calif., 1965/66), Vol. II: Contributions to Probability Theory, Part 2, Univ. California Press, Berkeley, Calif., 1967, pp. 473-483. MR 35 #3742. MR 0212877 (35:3742)
  • [9] H. Royden, Real analysis, Macmillan, New York, 1968. MR 0151555 (27:1540)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J05

Retrieve articles in all journals with MSC: 60J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0331517-0
Keywords: Ergodic decomposition, integral representation, invariant measures, conservative measures, Choquet representation, Markov transition functions, recurrence, Baire measures
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society